# SDR AALA2009051300921

- Difficulty date: May 13, 2009
- Submitted: June 12, 2009
- Operation: Air carrier
- Aircraft: N655AA
- Make and model: Boeing 757223
- Aircraft serial: 24613
- Aircraft time: 56,576 hours
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

JFK - EXIT SIGN AT AFT OF RIGHT NUMBER ONE DOOR MISSING COVER.  REPLACED COVER FOR EXIT SIGN AT AFT OF RIGHT NUMBER ONE DOOR.
